MathSciNet Relay Station
MathSciNet bibliographic data
MR2646617 92D30 (34A37 34D20)
Ji, Xuehui; Pei, Yongzhen; Li, Changguo Two patterns of recruitment in an epidemic model with difference in immunity of individuals. Nonlinear Anal. Real World Appl. 11 (2010), no. 3, 2078–2090.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement